General lower bounds for arithmetic Asian option prices

Hansjörg Albrecher, Philipp Arnold Mayer, Wim Schoutens

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)123-149
JournalApplied Mathematical Finance
Volume15
Issue number2
DOIs
Publication statusPublished - 2008

Cite this

General lower bounds for arithmetic Asian option prices. / Albrecher, Hansjörg; Mayer, Philipp Arnold; Schoutens, Wim.

In: Applied Mathematical Finance, Vol. 15, No. 2, 2008, p. 123-149.

Research output: Contribution to journalArticleResearchpeer-review

Albrecher, Hansjörg ; Mayer, Philipp Arnold ; Schoutens, Wim. / General lower bounds for arithmetic Asian option prices. In: Applied Mathematical Finance. 2008 ; Vol. 15, No. 2. pp. 123-149.
@article{c0bd91107bfb47d98e5e2cdc564bd987,
title = "General lower bounds for arithmetic Asian option prices",
author = "Hansj{\"o}rg Albrecher and Mayer, {Philipp Arnold} and Wim Schoutens",
year = "2008",
doi = "10.1080/13527260701356633",
language = "English",
volume = "15",
pages = "123--149",
journal = "Applied Mathematical Finance",
issn = "1350-486X",
publisher = "Routledge",
number = "2",

}

TY - JOUR

T1 - General lower bounds for arithmetic Asian option prices

AU - Albrecher, Hansjörg

AU - Mayer, Philipp Arnold

AU - Schoutens, Wim

PY - 2008

Y1 - 2008

U2 - 10.1080/13527260701356633

DO - 10.1080/13527260701356633

M3 - Article

VL - 15

SP - 123

EP - 149

JO - Applied Mathematical Finance

JF - Applied Mathematical Finance

SN - 1350-486X

IS - 2

ER -